# SDR SWAA2021040861675

- Difficulty date: April 5, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 75,337 hours, 44,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS DELAMINATED CORNER AND SEVERAL OVERSIZED HOLES / R&R PANEL I.A.W. A.M.M. 53-51-21 AND S.R.M. 51-40-02; 51-40-05; 51-40-08.
